# SDR SIMA20120714002

- Difficulty date: July 14, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 3,897 hours, 2,378 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 8221110002
- Part serial: 455HT455HT
- Condition: Inoperative
- Location: Ahars
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 3879, CREW REPORTED SHORTLY AFTER TAKE OFF,  CAPTAIN`S AHARS WAS LOST THEN CAME BACK. ALL THREE HEADING INDICATIONS WERE OFF BY 30-40 DEGREES, THEN FIRST OFFICER’S AHARS WAS LOST UNTIL DOWNWIND INTO DESTINATION.  DECLARED AN EMERGENCY AND RETURNED.  AIRCRAFT LANDED WITHOUT INCIDENT AND REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 AND NR 2 ATTITUDE HEADING COMPUTERS IAW AMM 34-21-01.  OPS CHECKED GOOD REF NRWCS 546O-ORD-00425 AND 546-ORD-00426.  AIRCRAFT OK FOR SERVICE.
